Advertisement

Georgian Mathematical Journal

, Volume 3, Issue 6, pp 525–542 | Cite as

Characterization of a regular family of semimartingales by line integrals

  • R. Chtashvili
  • M. Mania
Article

Abstract

A characterization of a regular family of semimatingales as a maximal fasmily of processes with respect of which one can define a stochastic line integral with natural continuity properties is given.

1991 Mathematics Subject Classification

60G44 60H05 

Key words and phrases

Semimartingale stochastic line integral 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Dellacherie and P. A. Meyer, Probabilitiés et potentiel II.Hermann, Paris, 1980.Google Scholar
  2. 2.
    J. Jacod, Calcul Stochastique et problèmes des Martingales.Lecture Notes in Math. 714,Springer, Berlin, 1979.Google Scholar
  3. 3.
    R. J. Chitashvili and M. G. Mania, On optimal controls in the problem of locally absolutely continuous changes of measure.Probability theory and mathematical statistics. Proceedings of the 4th international Vilnius conference, vol. 1, 331–356,VNU Science Press, 1986.Google Scholar
  4. 4.
    R. J. Chitashvili, Martingale ideology in the theory of controlled stochastic processes.Probability theory and mathematical statistics, 4th USSR-Japan symposium, Proceedings, 73–92,Lecture Notes in Math. 1021,Springer, Berlin, 1983.Google Scholar
  5. 5.
    I. I. Gikhman and A. V. Skorokhod, Stochastic differential equations. (Russian)Naukova Dumka, Kiev, 1982.Google Scholar
  6. 6.
    C. Stricker, Lors de sémimartingales et cirtères de compacité,Lecture Notes in Math. 1123,Springer, Berlin, 1985.Google Scholar
  7. 7.
    J. Mémin and L. Slomiński, Condition UT et stabilité en loi des solutions d'équations differéntielles stochastiques.Séminaire de Probabilitiés, XXV, 162–177,Lecuter Notes in Math. 1485,Springer, Berlin 1991.Google Scholar
  8. 8.
    R. Sh. Liptzer and A. N. Shiryaev, Martingale theory. (Russian)Nauka, Moscow, 1986.Google Scholar
  9. 9.
    R. J. Elliott, Stochastic calculus and appliations.Springer.Berlin, 1982.Google Scholar
  10. 10.
    C. Dellacherie, Capacités et processus stochastiques.Ergebnisse der Math. 67,Springer, Berlin, 1972.Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • R. Chtashvili
    • 1
  • M. Mania
    • 1
  1. 1.A. razmadze Mathematical InstituteGeorgican Academy of SciencesTbilisiRepublic of Geogia

Personalised recommendations